# SDR DALA2016020200814

- Difficulty date: January 8, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 73,076 hours, 33,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 965
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 965 1" BELOW, STR 4R.  DRILLED OUT DAMAGE AREA CONTAINED ON SKIN WITHIN ALLOWABLE DAMAGE LIMITS.  SRM 53-10-01, SKIN ID SRM 53-00-01, SEC II.  INSTALLED BLIND RIVET.  RIVET MUST BE INSPECTED AT OR BEFORE 500 CYCLES.  RIVET MUST BE REPLACED BEFORE 1000 FLIGHT CYCLES OR 24 MONTHS.  REAPPLIED FINISH.
